The problem is better now. I was wetting every night for the second two weeks on cybalta.
I have known a couple people who have taken Cymbalta but have never experienced incontinence, although I am sure this can happen. The reason for this is because you are in such a deep sleep, almost "coma like". I had a patient who was only 24 and every time she would drink alcohol (socially) & then go to bed, she would be in such a deep sleep, she would urinate..Different situation, yet similar effect. As a health care professional, I would recommend speaking with your doctor and possibly switching to something like Ambien or Ambien CR which is controlled release. It is not a known side effect of Cymbalta, but as I stated previously, it can happen, as with anything. Have you ever tried anything other than Cymbalta? If not, I would speak to my physician about switching to a similar tranquilizer. Hope this helps... GOOD LUCK!! ;-))
I am so glad that I was not alone in this. I took Cymbalta for several months and during that time I experience bed wedding almost every time I fell asleep. It was scary and embarrassing. It took me a while to realize that the problem had started at the same time I began taking the medication. As soon as I stopped taking Cymbalta, the bed wetting stopped. I told my doctor and he said there was no way the two were connected but agreed to switch my medication. No more Cymbalta and no more bed wetting. I had never had the problem before and I haven't had it since. Very strange side effect for an antidepressant.
yes! I was certain this was an issue, but I couldn't be sure.
I would wake up sometimes long after I'd wet the bed, and I felt sweaty. Usually I drink a lot of water, and I'm used to drinking water whenever, and just getting up in the middle of the night to use the restroom if I needed. However, I realised that this wasn't sweat, but urine, and after a while I stopped drinking water close to bed, but still wet the bed. I'm glad I'm not the only one. I'm on the second two weeks as well, and I'm going to go ahead and talk to my doctor about switching. I'm single and there is no way I'm going to find a partner with this side-effect.
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Dec 2009 • 2 answers
Posted 10 Apr 2010 • 1 answer
Posted 17 Jul 2011 • 1 answer
Posted 19 Dec 2014 • 1 answer
Posted 3 May 2016 • 1 answer